Publication Type:

Journal Article

Source:

Journal of Bulletin of Mathematics, Volume 24, p.51–79 (2005)

Cite this Research Publication

H. T. Rathod, Dr. B. Venkatesh, and Nagaraja, K. V., “Symmetric Gauss Legendre quadrature rules for composite numerical integration over a tetrahedral region”, Journal of Bulletin of Mathematics, vol. 24, pp. 51–79, 2005.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
9th
RANK(INDIA):
NIRF 2017
150+
INTERNATIONAL
PARTNERS